American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[2] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[3] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[4] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[5] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[6] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[7] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[8] Katarzyna Saxton and Ralph Saxton. On the influence of damping in hyperbolic equations with parabolic degeneracy. Quart. Appl. Math. 70 (2012) 171-180.
Abstract, references, and article information
View Article: PDF

[9] V. G. Danilov and D. Mitrovic. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011) 613-634.
Abstract, references, and article information
View Article: PDF

[10] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443.
Abstract, references, and article information
View Article: PDF

[11] Shuxing Chen. Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010) 487-511. MR 2676973.
Abstract, references, and article information
View Article: PDF

[12] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[13] Marko Nedeljkov. Singular shock waves in interactions. Quart. Appl. Math. 66 (2008) 281-302. MR 2416774.
Abstract, references, and article information
View Article: PDF

[14] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF

[15] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF

[16] Massimiliano D. Rosini. A phase analysis of transonic solutions for the hydrodynamic semiconductor model. Quart. Appl. Math. 63 (2005) 251-268. MR 2150772.
Abstract, references, and article information
View Article: PDF

[17] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1